Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, A., & Karasev, R. (2020). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In B. Klartag & E. Milman (Eds.), Geometric Aspects of Functional Analysis (Vol. 2256, pp. 1–27). Springer Nature.
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: APA

    Export / Embed